# SDR GTIA9900894

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASS COMPARTMENT FS 200 TO 230 RBL 42 SEAT TRACK HAS EXFOLIATION CORROSION ON UPPER SURFACE.  REMOVED DAMAGED SECTION OF SEAT TRACK CUT NEW SECTION OF SEAT TRACK EXTRUSION 52914913 PO 81257.  FABRICATED AND DRILLED IAW SRM 53-05 .  TREATED AND PRIMED NEW TRACK SECTION IW SRM 51-10-3.  INSTALLED TRACK IAW SRM 51-30-1.  (M)
